# SDR QXEA200701443

- Difficulty date: September 19, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 16,328 hours, 11,956 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - CREW REPORTS FUEL DRIPPING FROM THE NR 2 ENGINE COWLING.  MAINTENANCE REPLACED THE SLAVE COMPRESSOR VG ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
